# SDR 2007UALA03737

- Difficulty date: September 14, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 35,440 hours, 4,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'RUD RATIO SNGL' EICAS ADVISORY MESSAGE DISPLAYED.  UPPER OR LOWER RUDDER RATIO FUNCTION FAIL.   10-9-07   REPLACED WITH NEW RUDDER RATIO CHANGER ACTUATOR PER MM27-21-12. PERFORMED CMC TEST.  RUDDER RATIO CHANGER PASSED AND MSG GONE.  A/C RETURNED TO SERVICE.
